# SDR 01FDEA00389

- Difficulty date: May 25, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655613141
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOORWAY FWD FRAME AT BS 1090 IS DENTED WITH A GOUGE IN THE CTR LOCATED BETWEEN NR 1 STOP PAD AND LATCH PLATE. R&R PER FEDEX EA 7-5310-56599, SRM 51-10-2, 51-20-4, 51-30-2.
